# SDR DHL2003747505

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, CABIN INTERIOR FRAME AT BS 600 DENT AND CRACK BETWEEN STR 16R/17R.  CUT OUT DAMAGED AREA ON FRAME DIM 1 X .75 INCH AND FABRICATED ONE DOUBLER REPAIR DIMENSIONS 9 X 7 INCHES USING 7075-T6 .063 PO 92123380 IAW B-727 SRM 51-40-3.  ALODINED AND PRIMED DOUBLER IAW B-727 SRM 51-10-2.  INSTALLED REPAIR AT FRAME BS 600 IAW B-727 SRM 51-40-3.
